# SDR DL72S992823

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 294.5 FLOORBEAM WEB AT LBL 40 WAS FOUND WITH A 7 INCH   LONG CRACK RUNNING FROM A CABLE PASS THROUGH HOLE TO THE    LOWER EDGE OF THE WEB AND THROUGH THE LOWER CHORD.  THE     LOWER CHORD WAS REPLACED.  THE DAMAGED SECTION OF WEB WAS   REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 368915-14, REV A.
